MAUDE Adverse Event Report: WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION

WALKMED INFUSION LLC WALKMED®; PUMP, INFUSION
Model Number 204609
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/23/2019
Type of Reportable Event Malfunction
Event or Problem Description
Call received from the home iv nurse stating that she was at the patient's home to disconnect the patient from his pump.Pump read empty, patient was disconnected and then the nurse realized none or little of the intended med had been infused.Patient came to the clinic with his pump and the uninfused bag of chemo in the (b)(6) bag.Med discarded and covering physician made aware.Patient aware, no readministration of medication at this time.

Brand Name
WALKMED®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
WALKMED INFUSION LLC
14190 east jewell ave unit 10
aurora CO 80012
MDR Report Key8503358
Report Number8503358
Device Sequence Number18881665
Product Code FRN
UDI-Device Identifier00859695006077
UDI-Public(01)00859695006077
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/26/2019
Report Date (Section F) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204609
Device Catalogue NumberWALKMED 350VL
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer04/11/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight70
Date Report Sent to FDA03/26/2019